Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a physician concerning a 15 year old female patient with Opitz syndrome (hypertelorism-hypospadias), Turner''s syndrome and migraines who was on 12-MAR-2007 vaccinated with a first dose of Gardasil, lot #654389/0961F (dose not reported). Concomitant therapy included TOPAMAX, fentanyl and other "unknown medications". On 19-MAR-2007 the patient developed a movement disorder characterized by "verbal and bodily" tics. On 20-MAR-2007 patient was hospitalized and treated with IV fluids. Unspecified laboratory tests were normal. She was seen by a neurologist who felt her tics were volitional because she could stop them when asked. Another neurologist felt the tics were not volitional because they occurred in her sleep. At the time of this report, the patient had not recovered. The physician considered the events to be disabling since she was unable to feed herself. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166